# SDR 96FDEA00395

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CHORD LWR SURFACE CORRODED STA 344 LBL 50 TO RBL 10 WL 200.  *S/D*  INSTALLED FLOOR BEAM REPAIR PER STANDARD REPAIR DRAWING MANUAL SRM 27-53-007, NR0346.
